The Annals of Mathematical Statistics

A Note on the Arc-Sine Law and Markov Random Sets

Joseph Horowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 1068-1074.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693333

Digital Object Identifier
doi:10.1214/aoms/1177693333

Mathematical Reviews number (MathSciNet)
MR286172

Zentralblatt MATH identifier
0218.60080

JSTOR
links.jstor.org

Citation

Horowitz, Joseph. A Note on the Arc-Sine Law and Markov Random Sets. Ann. Math. Statist. 42 (1971), no. 3, 1068--1074. doi:10.1214/aoms/1177693333. https://projecteuclid.org/euclid.aoms/1177693333


Export citation